# SDR MALA040652

- Difficulty date: October 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 32,040 hours, 27,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED CORROSION ON FRAME STA 258.0 FLANGE.  REPAIRED PER SRM.
